RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 206, Number 12  


Integral inequalities in domains of hyperbolic type and their applications
F. G. Avkhadiev
3
Homogeneous systems with quadratic integrals, Lie-Poisson quasibrackets, and Kovalevskaya's method
I. A. Bizyaev, V. V. Kozlov
29
An analogue of Polya's theorem for piecewise holomorphic functions
V. I. Buslaev
55
Functions associated with group representations
R. S. Ismagilov
70
Disconjugacy of fourth-order equations on graphs
R. Ch. Kulaev
79
A refinement of Gol'dberg's theorem on estimating the type with respect to a proximate order of an entire function of integer order
F. S. Myshakov, A. Yu. Popov
119
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019